| Model Number |
8637-20 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
On 2024-09-17 (b)(4) (hcp) information was received from a healthcare provider (hcp) regarding a patient receiving intrathecal hydromorphone (unknown concentration and dose) via an implanted pump for non-malignant pain.It was reported that the patient stated they were hearing a single tone alarm every thirty minutes and when interrogating the pump there were no alerts.The agent reviewed information around concurrent alarms with recent software update.The caller did not think that the patient had a low reservoir alarm at last pump refill but did not confirm that "active alarm" button was present on the programmer.The agent reviewed the steps to silence the current alarm.
Additional Manufacturer Narrative